Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 91, NWS Philadelphia/Mount Holly

November 11, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 11, 2019, 3:54 AM EST. It took effect at Nov 11, 2019, 6:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2019, 3:54 AM EST (08:54 UTC)
In effect from
Nov 11, 2019, 6:00 PM EST
Expired
Nov 12, 2019, 8:42 AM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

020 
WHUS71 KPHI 110854
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
354 AM EST Mon Nov 11 2019

ANZ450>455-112200-
/O.NEW.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/
/O.NEW.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
354 AM EST Mon Nov 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 6:00 PM this evening until
6:00 PM Tuesday. A Gale Watch has also been issued and it is in 
effect from Tuesday evening through late Tuesday night.

* WINDS AND SEAS...Southwest winds 15 to 25 knots with gusts up 
  to 30 knots tonight. West to northwest winds 15 to 25 knots with
  gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots
  with gusts up to 35 knots on Tuesday night. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to alter their plans.

&&

$$

ANZ430-431-112200-
/O.NEW.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/
/O.NEW.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
354 AM EST Mon Nov 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 6:00 PM this evening until
6:00 PM Tuesday. A Gale Watch has also been issued and it is in 
effect from Tuesday evening through late Tuesday night.

* WINDS AND SEAS...Southwest winds 10 to 20 knots with gusts up to
  25 knots tonight. West to northwest winds 15 to 25 knots with
  gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots
  with gusts up to 35 knots on Tuesday night. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to alter their plans.

&&

$$

Iovino
3 follow-up statements
003 
WHUS71 KPHI 112011
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
311 PM EST Mon Nov 11 2019


ANZ450>455-120915-
/O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/
/O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/
/O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
311 PM EST Mon Nov 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 PM Tuesday to 6 AM EST
Wednesday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...Southwest winds 15 to 25 knots with gusts up 
  to 30 knots tonight. West to northwest winds 15 to 25 knots with
  gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots
  with gusts up to 35 knots on Tuesday night. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-120915-
/O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/
/O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/
/O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
311 PM EST Mon Nov 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 PM Tuesday to 6 AM EST
Wednesday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...Southwest winds 10 to 20 knots with gusts up to
  25 knots tonight. West to northwest winds 15 to 25 knots with
  gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots
  with gusts up to 35 knots on Tuesday night. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Davis
856 
WHUS71 KPHI 120816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EST Tue Nov 12 2019

ANZ450>455-122300-
/O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/
/O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EST Tue Nov 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST WEDNESDAY...

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 
  30 kt, becoming northwest late this morning and early this 
  afternoon. Northwest winds 15 to 25 kt with gusts up to 40 kt 
  tonight. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-122300-
/O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/
/O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EST Tue Nov 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST WEDNESDAY...

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 
  30 kt, becoming northwest late this morning and early this 
  afternoon. Northwest winds 15 to 25 kt with gusts up to 35 kt 
  tonight. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
108 
WHUS71 KPHI 121342
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
842 AM EST Tue Nov 12 2019

ANZ450>455-130000-
/O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/
/O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
842 AM EST Tue Nov 12 2019

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  40 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-431-130000-
/O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/
/O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
842 AM EST Tue Nov 12 2019

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 9:34 PM EST, 6 hours 20 minutes earlier.

Area forecast discussion, Nov 10, 9:34 PM EST, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
934 PM EST Sun Nov 10 2019

.SYNOPSIS...
High pressure will continue to drift eastward to our south
through Monday. By Monday afternoon an area of low pressure will
develop along a cold front across the Ohio Valley, moving into
central Pennsylvania Tuesday. As the low strengthens, it will
pull the amplified cold front through our region, ushering in
blast of cold air for the middle portion of next week. High
pressure will move into the region Thursday, before a weak cold
front drifts across the Northeast Friday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Some mid-level clouds are moving through the region tonight in
response to a weak trough crossing the region. This will help
to moderate temps a bit and prevent them from truly bottoming
out overnight. Made some adjustments to the temps and dew points
to better reflect the current conditions and trends.

High pressure over the Southeast U.S. slowly moves offshore late
tonight. As it does, a weak warm front will lift north along the
coast. There is some mid level moisture that should keep clouds
across the northern half of the forecast area, but the southern half
of the forecast area should clear out late tonight.

With weak WAA underway, overnight lows should be a bit warmer than
last night, generally ranging from the low to mid 30s to the mid and
upper 30s, but radiational cooling may result in locally colder
temperatures in the Pine Barrens of New Jersey.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Cold front approaches from the west during the day Monday. High
pressure offshore should keep moisture at bay, resulting in a dry
day, but with increasing clouds as that front approaches. Southwest
flow ahead of the front will usher a warmer airmass into the region,
with highs warming into the 40s and low 50s north and west of the
Fall Line, and in the low 60s across southern New Jersey, portions
of southeast Pennsylvania, and Delmarva.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Little change for Tuesday's storm system with a strong surface low
developing to our west and lifting northeast from Pennsylvania to
Maine Monday night into Tuesday. A strong cold front will push
through the mid-Atlantic Tuesday morning, ushering in some of the
coldest air thus far this season. Temperatures will be on the
decrease Tuesday from a high at midnight in the 40s to the 20s and
30s through the morning and afternoon. Brisk northwest winds will
make it feel around five to ten degrees colder.

Lows on Tuesday night are expected to remain in the teens to the
north and 20s over the Coastal Plain. Wind chill values early on
Wednesday morning are anticipated to fall a bit below zero in the
elevated terrain and they should range from 5 to 15 in much of the
rest of our region. As the upper level trough lifts north and east,
high pressure will build into the region Wednesday. Temperatures
will remain quite cold, however, sitting some 15 to 20 degrees below
normal in the 20s and 30s. Wind chill values will continue to be a
factor as well with reading in barely topping 20 degrees all day.

Return flow as the surface high shifts to the northeast Thursday
will lead to a slight upward trend in high temperatures with a
partly cloudy sky. Most locations should add five to ten degrees
making it into the 30s and 40s. Southerly flow should aid a bit in
defrosting us as well.

A weak clipper-type system will move into the area by Thursday
night. This will draw a warm front through the region Thursday
night, followed by a cold front Friday night. Being moisture-starved
and dissociated from the coast, as is common with these systems,
little, if any precipitation is expected Thursday night with the
warm front and no precipitation save for a sprinkle or two across
the Poconos Friday. Highs will tend to favor the low to mid 40s
across the CWA.

A weak backdoor secondary cold front may attempt to push southward
from the Northeast into the northern half of the forecast area early
Saturday, but no precipitation is expected with this. A strong
surface high will slowly drift across Quebec into Maine over the
weekend, keeping the weather mostly quiet. Highs look to sit in the
40s during this period.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR. Light and variable winds. High confidence.

Monday...VFR. LGT/VRB winds in the morning become south 5-10 kt in
the afternoon. High confidence.

OUTLOOK...
Tuesday...Rain and MVFR/IFR conditions in the morning. Precipitation
ending in the afternoon with some improvement to VFR. The rain
should change to light snow at KRDG and KABE in the morning with
little accumulation. Rain may end as a brief period of snow,
especially for the PA TAF sites, though little accumulation or
impact is anticipated. Northwest wind increasing to 10 to 15 knots
with gusts of 20 to 25 knots. Medium confidence.

Wednesday...Mostly VFR with northwest wind from 5 to 10 knots.
Medium confidence. High confidence.

Thursday...Mainly VFR with a few passing sprinkles in the morning
possible. Light easterly winds turning southeasterly to even
southerly from 5 to 10 knots. Medium confidence.

Friday...Mostly VFR with westerly winds from 5 to 10 knots. Medium
confidence.

&&

.MARINE...
SW winds will gust to 20 kt this evening on the waters, then winds
diminish to 10-15 kt tonight through Monday. Seas will range from 3-
4 ft on the ocean and waves will range from 1-2 ft on Delaware
Bay.

OUTLOOK...
Tuesday through Wednesday...Northwest winds up to 20 knots with gale
force gusts possible, especially Tuesday night. Seas building to 3
to 6 feet.

Thursday...sub-SCA conditions expected with westerly winds shifting
to southerly in direction from 5 to 10 knots and with gusts to 15
knots. Seas from 1 to 3 feet.

Friday...sub-SCA conditions expected with westerly winds around 10
knots and gusts to 15 knots. Seas from 1 to 3 feet.

&&

.CLIMATE...
Here are the record low temperatures for Wednesday and Thursday:

Climate Site		Nov 13
Allentown			18 in 1996
Atlantic City		22 in 2001, 1996, and 1995
Atl. City Marina    24 in 1920
Georgetown			21 in 1986
Mount Pocono		12 in 1911
Philadelphia		24 in 1986
Reading				21 in 1976
Trenton 			23 in 1920, 1911
Wilmington			18 in 1911

Climate Site		Nov 14
Allentown			17 in 1986
Atlantic City		15 in 1986
Atl. City Marina    23 in 1874
Georgetown			22 in 1986, 1950
Mount Pocono		 5 in 1905
Philadelphia		19 in 1986
Reading				16 in 1986
Trenton 			20 in 1905
Wilmington			20 in 1986, 1911

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...Meola/MPS
Short Term...MPS
Long Term...Davis
Aviation...Davis/Meola/MPS
Marine...Davis/MPS
Climate...Staff
Hazardous weather outlook, Nov 10, 3:25 PM EST, 12 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
325 PM EST Sun Nov 10 2019

NJZ001-PAZ054-055-112100-
Sussex-Carbon-Monroe-
325 PM EST Sun Nov 10 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A light snow accumulation is possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-112100-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
325 PM EST Sun Nov 10 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-112100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
325 PM EST Sun Nov 10 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwesterly gale force wind gusts are possible from Tuesday
afternoon into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:54 AM ESTGale WatchPHI11 hr
Nov 11, 3:11 PM ESTGale WarningPHI39 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.